# SDR CA130807012

- Difficulty date: July 31, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 95-B55
- Aircraft time: 24,215 hours
- Engine: Cont IO470L
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 928152
- Condition: Cracked
- Location: Fuel Injector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A DAILY INSPECTION ON THE RT ENGINE, THE FUEL INJECTOR LINE AT THE NR 3 CYLINDER FUEL INJECTOR WAS FOUND FUEL/SOOT STAINED.  A QUICK LEAK CHECK WITH THE FUEL BOOST PUMP RUNNING REVEALED A LEAK NEAR THE FITTING ATTACHING THE LINE TO THE FUEL INJECTOR.  THE LINE WAS REMOVED, REPLACED, AND THE ACFT RETURNED TO SERVICE.  CLOSER INSPECTION OF THE LINE AFTER REMOVAL REVEALED A CRACK IN THE BRAZE AT THE FERRULE.
